Clomid Question

Adding Clomid or Femara to your cycle? Find some friends here!

Moderators: unaffected, JessM, southernbelle, maddy

Clomid Question

Postby samm82 » Sun Jun 26, 2016 5:58 am

Hi Ladies,

I am new to this forum and wondering if you could answer some of my questions.

Last month i was on 50mg clomid and i had pains for days and experienced what i thought was ovulation pains and i did have slight EWCM. however my day 21 bloods said i didnt ovulate.

I am on CD15 on 150mg of clomid and i have not had a single pain or side effect. which i thought was bizarre, however i did get a positive OPK on a clear blue digital on Thursday. I feel we have done our best to cover the days leading upto the positive opk and for days after and now the OPK is negative. so in my 2ww which i know is going to be hell, i was crazy last month.

whats getting me is i had loads of symptoms last month and nothing and this month no symptoms on a higher dose has anyone had this before?

thanks in advance
samm82
 
Posts: 3
Joined: Sun Jun 26, 2016 5:22 am

Re: Clomid Question

Postby Nwt814 » Tue Jun 28, 2016 12:31 pm

For me, I have medication related pains only intermittently and I'm pretty in tune with everything going on. Maybe it was a tummy bug or something that gave that caused so much discomfort? Fingers crossed that the 150 works! And also, my discomfort is different based on which side is getting the mature egg. Perhaps one of your sides is fussier than the other.
Nwt814
BabyDuster
BabyDuster
 
Posts: 103
Joined: Fri May 22, 2015 8:53 am

Re: Clomid Question

Postby samm82 » Wed Jun 29, 2016 12:14 am

Thank you for your reply. This whole ttc is hard work lol

Today I'm 4/5 dpo and I'm getting ovary pain just like what I had last month around CD14 for the full weeks.

It must just be a side effect of the clomid guess we won't know for another 10 days for sure.

I have my cd21 bloods so hopefully it shows ovulation and if it does I defo didn't feel anything lol xx
samm82
 
Posts: 3
Joined: Sun Jun 26, 2016 5:22 am

Re: Clomid Question

Postby Elli » Sat Jul 02, 2016 12:46 am

Hi samm,

What you describe is so similar to my experience with clomid. I've only ever taken 50mg, but the first cycle I had no side effects at all, and the second cycle (exactly the same dose) I had ovulation pains like you describe, headaches, hot flushes at night, and was really emotional. If I hadn't known I'd taken the pills out of the same box each time I'd honestly have thought I'd taken a completely different med! I thought maybe it was because it had built up in my system so I was reacting to having more clomid in me the second time, but then the third time around (when there would have been even more in my system) I didn't get side effects to the same extent.

I don't have any explanation, but just wanted to say that I agree with you that it is totally bizarre to get no side effects/lots of side effects from the same med.

E
Elli
Friend
 
Posts: 16
Joined: Sun Jan 10, 2016 8:04 am


Return to Clomid and Femara